# SDR N6WA20090808

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 9,674 hours, 6,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT INDICATION ON DURING TAXI.  REPOSITION LT EMERGENCY EXIT DOOR OVER THE WING PERFORMED OPS CHECK GOOD AT THIS TIME IAW AMM 52-21-00.
